# SDR ASAA2020091733190

- Difficulty date: September 17, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 20,290 hours, 6,451 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2210 · Autopilot System
- Part: Pressure Switch
- Part number: 211C223527
- Part serial: T0115474C
- Condition: Failed
- Location: Aileron Actuator
- Part time: 20,322 hours, 6,460 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT 'A' INOP, DISENGAGES AFTER A FEW SECONDS.  GROUNDED-YES.  PERFORMED DFCS BITE, PER B737-900 FIM 22-11 TASK 801.  FAULT HISTORY, A CHANNEL HAS 2 FAULTS 22-11189 AIL SYNC INV >4 SEC AND 22-11147 AIL PRESS SW-1.  REMOVED AND REPLACED AUTO PILOT AILERON ACTUATOR `A` PRESSURE SWITCH, REF B737-900 AMM 22-11-40.  OPS TEST NML.  IN ADDITION, ACCOMPLISHED DFCS ALL LIBRARY TESTS, REF AMM 22-11-00/501, ALL TESTS PASSED.
